Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 152, NWS Atlanta, GA

June 22, 2019Bibb County, Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 3:49 PM EDT for Bibb County, Houston County, Twiggs County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2019, 3:49 PM EDT (19:49 UTC)
Expired
Jun 22, 2019, 4:30 PM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bibb County, GA, Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 25 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 2:08 PM EDTSevere Thunderstorm WatchSPC7 hr
Jun 22, 2:27 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-367 J/kg
Mixed-layer LCL
1497 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

711 
WUUS52 KFFC 221949
SVRFFC
GAC021-153-289-222030-
/O.NEW.KFFC.SV.W.0152.190622T1949Z-190622T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
349 PM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Bibb County in central Georgia...
  Southern Twiggs County in central Georgia...
  Northeastern Houston County in central Georgia...

* Until 430 PM EDT.

* At 348 PM EDT, a severe thunderstorm was located over Huber, or 9
  miles southeast of Macon, moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Jeffersonville, Warner Robins, Centerville, Robins Air Force Base,
  Marion, Bullard, Rutland, Fitzpatrick, Ripley, Huber, Elberta,
  Middle Georgia Regional Airport and Bonaire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3252 8356 3260 8372 3261 8371 3261 8372
      3265 8372 3265 8371 3269 8370 3269 8372
      3273 8372 3280 8346 3264 8331 3259 8348
      3249 8348
TIME...MOT...LOC 1948Z 358DEG 12KT 3271 8356 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
423 
WWUS52 KFFC 222010
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
410 PM EDT Sat Jun 22 2019

GAC021-153-222020-
/O.CAN.KFFC.SV.W.0152.000000T0000Z-190622T2030Z/
Bibb GA-Houston GA-
410 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BIBB AND
NORTHEASTERN HOUSTON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia. A Severe Thunderstorm Watch also remains in effect
until 1000 PM EDT for central Georgia.

LAT...LON 3251 8352 3253 8354 3254 8354 3257 8355
      3258 8354 3264 8355 3266 8356 3266 8360
      3268 8361 3274 8360 3274 8358 3278 8353
      3280 8346 3264 8331 3259 8348 3249 8348
TIME...MOT...LOC 2010Z 289DEG 9KT 3265 8342 

$$

GAC289-222030-
/O.CON.KFFC.SV.W.0152.000000T0000Z-190622T2030Z/
Twiggs GA-
410 PM EDT Sat Jun 22 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN TWIGGS COUNTY...

At 410 PM EDT, a severe thunderstorm was located over Marion, or near
Jeffersonville, moving east at 10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Jeffersonville, Marion, Fitzpatrick, Bullard, Ripley and Huber. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3251 8352 3253 8354 3254 8354 3257 8355
      3258 8354 3264 8355 3266 8356 3266 8360
      3268 8361 3274 8360 3274 8358 3278 8353
      3280 8346 3264 8331 3259 8348 3249 8348
TIME...MOT...LOC 2010Z 289DEG 9KT 3265 8342 

HAIL...1.00IN
WIND...60MPH
 
$$
140 
WWUS52 KFFC 222023
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
423 PM EDT Sat Jun 22 2019

GAC289-222032-
/O.EXP.KFFC.SV.W.0152.000000T0000Z-190622T2030Z/
Twiggs GA-
423 PM EDT Sat Jun 22 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TWIGGS COUNTY WILL
EXPIRE AT 430 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central Georgia. A Severe Thunderstorm Watch also remains in effect
until 1000 PM EDT for central Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.

LAT...LON 3251 8352 3253 8354 3254 8354 3257 8355
      3258 8354 3264 8355 3266 8356 3266 8360
      3268 8361 3274 8360 3274 8358 3278 8353
      3280 8346 3264 8331 3259 8348 3249 8348
TIME...MOT...LOC 2022Z 358DEG 12KT 3261 8342 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:30 PM EDT, 19 minutes earlier.

Area forecast discussion, Jun 22, 3:30 PM EDT, 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
330 PM EDT Sat Jun 22 2019

.SHORT TERM /Tonight through Sunday Night/...
Main concerns are timing of strong/severe convection tonight and
likelihood/timing Sunday.

Pattern still dominated by NW flow aloft. MCS over TN dissipated
as it moved into north GA however scattered convection initiated
ahead of the outflow boundary. SBCAPE quite high over west and
south parts of CWA with lesser values north and east towards upper
trough. Steep mid level lapse rates and high CAPE density also
noted on 18Z sounding here. 4500 J/kg SBCAPE one of the highest
rawinsonde-observed values I've seen in this area. Even with weak
vertical wind shear (~10kt 0-1km and ~15kt 0-6km bulk shear mags),
with such high parcel vs environmental temp differences, expect
very strong updrafts which could briefly rotate with sufficient
small-scale, ambient horizontal vorticity from topographical
interactions or other features. In other words, can't rule out
brief tornado in very high CAPE-low shear environments. Wind
gusts to 70mph main threat with hail up to 1.5 inch possible.
Could see a couple reports of slightly larger hail if favorable
rotating updraft develops.

Ongoing convection should start to diminish after sunset, but
can't rule out another MCS moving into the area overnight in this
pattern. Hires model guidance again not conclusive on this, but
some runs do indicate at least MCS remnants moving into far north
GA around midnight affecting mainly north GA. Have tried to keep
PoPs going overnight there. Assuming there will be a quiet
morning Sun, storms should fire again in the afternoon. CAPE a bit
lower and even less shear, but likely to see a few reach severe
criteria before diminishing after 9 PM.

After this afternoon, heat indices not expected to reach criteria
thru the rest of the weekend but monitoring potential early next
week.

SNELSON

.LONG TERM /Monday through Saturday/...
To begin the short term period, the ridge at the mid levels will
have positioned itself over the forecast area, bringing an end to
the northwesterly flow aloft. Although the influence of the ridge
should reduce rain chances during the day on Monday, it may not be
strong enough to suppress afternoon convection. These lowered
PoPs, however, will be short-lived as the ridge axis will continue
to flatten out and move to the east of Georgia. On Monday night
into Tuesday, a weakening trough will traverse the eastern CONUS,
dropping a surface front into the southeast. With the main trough
axis far away to the north near the Great Lakes region Monday
night/Tuesday morning, the front itself will not be particularly
strong or well-defined. Model guidance is trending towards better
agreement that this front will allow for an increase in the
convective coverage across north Georgia on Monday night into
Tuesday morning, although the latest GFS is wetter and longer-
lived than the ECMWF.

A more zonal flow pattern aloft will then set up over the
southeastern CONUS by early Tuesday and the frontal boundary will
stall over northern Georgia during the middle parts of the work
week. This frontal boundary will serve as a focus for diurnally
driven convection each day through mid-week. A broad upper ridge
begins to build in over the west-central CONUS on Wednesday and
slowly move eastward going into the end of the week. Meanwhile,
weak inverted troughing will remain in place over the southeast.
With ample Gulf moisture over the area, typical summertime
conditions are expected during the latter half of next week, with
scattered convection each afternoon.

High temperatures through the period will range from near average to
about 5 degrees above average, with mainly upper 80s in north
Georgia and low to mid 90s in central Georgia. Low temperatures will
be a little higher than climatological normals at about 4 to 8
degrees above average, with upper 60s in north Georgia and low 70s
in central Georgia expected. The warmest part of the long term
period will be on Monday, when dewpoints in the low to mid 70s will
likely contribute to heat index values in excess of 100 across
central Georgia.

King

&&

.PREV DISCUSSION... /Issued 215 PM EDT Sat Jun 22 2019/

UPDATE...
MCS in TN continues to weaken with only residual outflow boundary
moving into far north GA attm. Scattered convection already
firing over middle GA and NE AL in very warm and unstable airmass
however. Will likely see additional convection go up on outflow
boundary with increasing coverage overall. SPC MD recently issued
indicates Svr Tstm watch likely coming out soon.

SNELSON

&&

.AVIATION...
18Z Update...
VFR conditions expected however scattered SHRA/TSRA likely thru at
least 22Z at most airports. Could be gusts over 35kts with any
TSRA. Sfc winds will remain W to WNW but will vary in storm areas.
Another round of SHRA/TSRA likely Sun afternoon.

//ATL Confidence...18Z Update...
Medium confidence on TSRA timing.
High conf on all other elements.

SNELSON

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  94 /  40  40  30  20
Atlanta         74  90  73  91 /  40  40  30  20
Blairsville     67  83  65  85 /  50  40  30  40
Cartersville    71  91  71  90 /  40  40  20  30
Columbus        75  94  74  94 /  40  20  10   5
Gainesville     72  87  71  90 /  40  40  30  20
Macon           73  93  72  96 /  40  40  30   5
Rome            71  92  71  90 /  40  30  20  30
Peachtree City  72  91  71  92 /  40  40  20  10
Vidalia         75  93  74  97 /  50  50  30  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 10 PM EDT this evening for the
following zones: Bartow...Bibb...Butts...Carroll...Catoosa...
Chattooga...Cherokee...Clayton...Cobb...Coweta...Crawford...
Dade...DeKalb...Douglas...Fayette...Floyd...Gilmer...Gordon...
Haralson...Heard...Henry...Houston...Lamar...Meriwether...
Monroe...Murray...North Fulton...Paulding...Peach...Pickens...
Pike...Polk...South Fulton...Spalding...Troup...Upson...Walker...
Whitfield.

Severe Thunderstorm Watch until 9 PM EDT this evening for the
following zones: Baldwin...Banks...Barrow...Bleckley...Clarke...
Dawson...Dodge...Emanuel...Forsyth...Glascock...Greene...
Gwinnett...Hall...Hancock...Jackson...Jasper...Jefferson...
Johnson...Jones...Laurens...Lumpkin...Madison...Montgomery...
Morgan...Newton...Oconee...Oglethorpe...Putnam...Rockdale...
Taliaferro...Telfair...Toombs...Treutlen...Twiggs...Walton...
Warren...Washington...Wheeler...White...Wilkes...Wilkinson.

Heat Advisory until 9 PM EDT this evening for the following
zones: Emanuel...Montgomery...Telfair...Toombs...Treutlen...
Wheeler.

&&

SHORT TERM...SNELSON
LONG TERM....King
AVIATION...SNELSON
Hazardous weather outlook, Jun 22, 11:53 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1153 AM EDT Sat Jun 22 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231600-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
1153 AM EDT Sat Jun 22 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms are expected
again this afternoon. A few severe thunderstorms are possible with
damaging winds, large hail, frequent lightning and locally heavy
rainfall. An isolated tornado cannot be ruled out.

A Heat Advisory has been issued for southeast portions of the
outlook area. Heat Indices will approach 105 degrees in the
afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Isolated to scattered thunderstorms are expected across the area
Sunday through Thursday, primarily in the afternoon and evening
hours. A chance for isolated severe thunderstorm cannot be ruled
out, especially on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Special weather statement, Jun 22, 3:04 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
304 PM EDT Sat Jun 22 2019

GAZ013-021-221930-
Cherokee GA-Pickens GA-
304 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND PICKENS
COUNTIES UNTIL 330 PM EDT...

At 304 PM EDT...a strong thunderstorm was over Hinton, or 9 miles
west of Jasper...moving southeast at 25 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Jasper, Ball Ground, Nelson, Waleska, Talking Rock, Salacoa Valley,
Blaine, Marblehill, Talmadge, Tate and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3442 8430 3430 8440 3430 8456 3439 8466
      3441 8465 3444 8466 3446 8465 3447 8465
      3448 8466 3453 8465 3455 8464 3455 8458
TIME...MOT...LOC 1904Z 310DEG 22KT 3445 8460

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 22, 3:10 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
310 PM EDT Sat Jun 22 2019

GAZ061-062-074>076-222000-
Jefferson GA-Washington GA-Hancock GA-Glascock GA-Warren GA-
310 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR JEFFERSON...NORTHEASTERN
WASHINGTON...EASTERN HANCOCK...GLASCOCK AND SOUTHERN WARREN COUNTIES
UNTIL 400 PM EDT...

At 310 PM EDT...a line of strong thunderstorms was along a line
extending from near Jewell to near Davisboro...and moving east at 25
mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Louisville, Gibson, Wrens, Wadley, Davisboro, Stapleton, Bartow,
Avera, Mitchell, Riddleville, Edge Hill, Edgehill, Hamburg State
Park, Shoals, Downs, Grange, Stapletons Crossroads, Moxley, Agricola
and Stellaville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3311 8228 3305 8229 3293 8227 3284 8231
      3290 8269 3333 8293 3338 8255 3335 8255
      3334 8245 3331 8240 3331 8234 3327 8226
      3323 8223
TIME...MOT...LOC 1910Z 260DEG 22KT 3328 8280 3295 8255

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 3:27 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
327 PM EDT Sat Jun 22 2019

GAZ032-033-043-044-055-222000-
North Fulton GA-Douglas GA-Cobb GA-Clayton GA-South Fulton GA-
327 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...NORTHEASTERN
DOUGLAS...SOUTHWESTERN COBB...NORTHWESTERN CLAYTON AND SOUTH FULTON
COUNTIES UNTIL 400 PM EDT...

At 327 PM EDT...a strong thunderstorm was over Sweetwater Creek State
Park, or 7 miles east of Douglasville...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Douglasville, East Point, Union City, College Park,
Fairburn, Austell, Hapeville, Lithia Springs, Hartsfield-Jackson
Airport, Sweetwater Creek State Park, Six Flags Over Georgia, Cascade
Heights, Sandtown and Mableton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3378 8473 3384 8460 3366 8437 3354 8459
TIME...MOT...LOC 1927Z 324DEG 14KT 3376 8462

HAIL...0.88IN
WIND...50MPH
Special weather statement, Jun 22, 3:31 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
331 PM EDT Sat Jun 22 2019

GAZ086-222000-
Emanuel GA-
331 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EMANUEL COUNTY UNTIL
400 PM EDT...

At 330 PM EDT...a line of strong thunderstorms was along a line
extending from Three Points to near Twin City...and moving east at 30
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Twin City, Garfield, Canoochee, Three Points, Colemans Lake and
George L Smith State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3254 8203 3256 8208 3253 8214 3283 8230
      3283 8226 3280 8221 3282 8216 3281 8214
      3266 8208 3261 8200
TIME...MOT...LOC 1930Z 286DEG 28KT 3277 8222 3261 8212

HAIL...0.75IN
WIND...50MPH
Special weather statement, Jun 22, 3:44 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
344 PM EDT Sat Jun 22 2019

GAZ113-222000-
Toombs GA-
344 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TOOMBS COUNTY UNTIL
400 PM EDT...

At 344 PM EDT...a strong thunderstorm was near Altamaha, or 8 miles
southwest of Reidsville...moving east at 15 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
English Eddy, Toombs Central, Johnson Corner, Ohoopee, New Branch and
Ponderosa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
      3193 8230 3195 8231 3193 8231 3195 8238
      3196 8238 3195 8239 3196 8240 3196 8242
      3221 8227 3218 8218 3191 8223
TIME...MOT...LOC 1944Z 284DEG 12KT 3202 8223

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jun 22, 3:47 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
347 PM EDT Sat Jun 22 2019

GAZ032-033-045-222015-
North Fulton GA-Cobb GA-DeKalb GA-
347 PM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...SOUTHEASTERN COBB
AND WESTERN DEKALB COUNTIES UNTIL 415 PM EDT...

At 347 PM EDT...a strong thunderstorm was over Bankhead, or near
Atlanta...moving southeast at 15 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Atlanta, Decatur, Smyrna, North Druid Hills, Midtown, Grant Park-Zoo
Atlanta, Candler-Mcafee, Druid Hills, North Atlanta, Belvedere Park,
North Decatur, Vinings, Sweet Auburn, Piedmont Park, Lakewood Park,
Brookhaven, East Lake, Little Five Points, Atlantic Station and West
End.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

A severe thunderstorm watch remains in effect. Continue to monitor
NOAA Weather Radio...weather.gov or orther media outlets for further
statements or possible warnings on these storms.

LAT...LON 3388 8448 3387 8434 3372 8425 3366 8437
      3367 8438 3384 8460
TIME...MOT...LOC 1947Z 324DEG 12KT 3379 8447

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:49 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Dawson, Forsyth, Gordon, Lumpkin and 1 more41 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.